Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 64, NWS Norman, OK

May 19, 2010Cleveland County, McClain County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2010, 7:32 PM CDT for Cleveland County, McClain County, Pottawatomie County, Oklahoma. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 7:32 PM CDT (00:32 UTC)
Expired
May 19, 2010, 8:15 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, McClain County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:34 PM CDTHAIL 32 Sse Noble, OKTIME ESTIMATED FROM RADAR.
May 19, 7:40 PM CDTHAIL 1.75Goldsby, OK
May 19, 7:40 PM CDTHAIL 2.75Goldsby, OKMARTINDALE ESTATES
May 19, 7:45 PM CDTHAIL 15 E Noble, OK
May 19, 7:45 PM CDTHAIL 2.5Slaughterville, OKTIME ESTIMATED BY RADAR.
May 19, 8:10 PM CDTHAIL 11 W Etowah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:06 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WFUS54 KOUN 200032
TOROUN
OKC027-087-125-200115-
/O.NEW.KOUN.TO.W.0064.100520T0032Z-100520T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 732 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF   
SLAUGHTERVILLE...MOVING EAST AT 25 MPH.  BASEBALL SIZE HAIL WILL ALSO
OCCUR.

* LOCATIONS IN THE WARNING INCLUDE ASHER...BROOKSVILLE...ETOWAH...
  HARJO...LEXINGTON...MACOMB...NOBLE...PURCELL...SLAUGHTERVILLE...
  SOUTHEASTERN NORMAN...ST. LOUIS...TRIBBEY...TROUSDALE AND
  WASHINGTON.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 90 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3524 9679 3498 9679 3497 9750 3513 9751
TIME...MOT...LOC 0032Z 265DEG 23KT 3507 9738

$$
1 follow-up statement
068 
WWUS54 KOUN 200051
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED MAY 19 2010

OKC087-200100-
/O.CAN.KOUN.TO.W.0064.000000T0000Z-100520T0115Z/
MCCLAIN OK-
751 PM CDT WED MAY 19 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR CENTRAL MCCLAIN
COUNTY...

LAT...LON 3500 9733 3515 9736 3524 9679 3498 9679
TIME...MOT...LOC 0050Z 274DEG 19KT 3506 9726

$$

OKC027-125-200115-
/O.CON.KOUN.TO.W.0064.000000T0000Z-100520T0115Z/
POTTAWATOMIE OK-CLEVELAND OK-
751 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
CLEVELAND AND SOUTHERN POTTAWATOMIE COUNTIES...

AT 750 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHEAST OF 
SLAUGHTERVILLE...MOVING EAST AT 20 MPH.  HAIL TO THE SIZE OF 
TENNIS BALLS IS ALSO LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ASHER...BROOKSVILLE...ETOWAH...
  HARJO...LEXINGTON...MACOMB...SLAUGHTERVILLE...SOUTHEASTERN
  NORMAN...ST. LOUIS...TRIBBEY AND TROUSDALE.

LAT...LON 3500 9733 3515 9736 3524 9679 3498 9679
TIME...MOT...LOC 0050Z 274DEG 19KT 3506 9726

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, May 19, 2:11 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010

.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  80  59  87 /  60  30  10   0
HOBART OK         59  82  56  88 /  30  10  10   0
WICHITA FALLS TX  64  87  64  91 /  40  20  10   0
GAGE OK           54  76  49  87 /  30  10  10   0
PONCA CITY OK     57  74  54  82 /  70  30  10   0
DURANT OK         68  83  66  88 /  70  40  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
     017>020.

TX...NONE.
&&
Hazardous weather outlook, May 19, 11:40 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010

OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.

LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.

TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.

IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.

RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.

DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.

CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.

26/30/16

In the hours before

Local storm report, May 19, 6:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             1 NE DUNCAN             34.51N 97.94W
05/19/2010  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

&&

AG
Local storm report, May 19, 7:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 NW NORMAN             35.23N 97.45W
05/19/2010  E1.00 INCH       CLEVELAND          OK   AMATEUR RADIO

&&

AG
Local storm report, May 19, 7:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND GST     1 NW NORMAN             35.23N 97.45W
05/19/2010  M58 MPH          CLEVELAND          OK   AMATEUR RADIO

&&

AG
Local storm report, May 19, 7:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             2 S CRESCENT            35.92N 97.59W
05/19/2010  E2.75 INCH       LOGAN              OK   PUBLIC

&&

AG
Local storm report, May 19, 7:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             3 S GOLDSBY             35.10N 97.48W
05/19/2010  E2.75 INCH       MCCLAIN            OK   STORM CHASER

&&

AG
Local storm report, May 19, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             NOBLE                   35.14N 97.39W
05/19/2010  E1.75 INCH       CLEVELAND          OK   PUBLIC

&&

AG

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:02 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
May 19, 7:08 PM CDTTornado WarningOUNLincoln, Oklahoma, Pottawatomie52 min
May 19, 7:26 PM CDTTornado WarningOUNGarvin, Stephens49 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningOUNPayne61 min
May 19, 7:42 PM CDTTornado WarningOUNLincoln42 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningOUNLogan45 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole45 min
May 19, 7:53 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward67 min
May 19, 8:11 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray64 min
May 19, 8:15 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole45 min
May 19, 8:15 PM CDTTornado WarningOUNLincoln30 min
May 19, 8:17 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
May 19, 8:29 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole46 min
May 19, 8:33 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc42 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole61 min
May 19, 9:10 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc65 min
May 19, 10:04 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole56 min
May 19, 10:07 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc53 min
May 19, 10:56 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc64 min
May 19, 11:51 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 11:59 PM CDTSevere Thunderstorm WarningOUNAtoka46 min
May 20, 12:02 AM CDTSevere Thunderstorm WarningOUNMcClain, Pottawatomie, Seminole43 min
May 20, 1:33 AM CDTDense Fog AdvisoryOUNAlfalfa, Blaine, Caddo, Canadian, Cleveland, Garfield and 13 more6 hr
May 20, 1:41 AM CDTSevere Thunderstorm WarningOUNHughes49 min
May 20, 1:55 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole50 min
May 20, 2:45 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Pontotoc60 min
May 20, 2:53 AM CDTSevere Thunderstorm WarningOUNAtoka67 min
May 20, 3:18 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Pontotoc3 hr
May 20, 3:53 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc6 hr
May 20, 4:18 AM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc3 hr
May 20, 4:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Murray, Pontotoc65 min
May 20, 5:44 AM CDTAreal Flood AdvisoryOUNAtoka, Johnston3 hr
May 20, 6:37 AM CDTAreal Flood AdvisoryOUNAtoka113 min
May 20, 8:47 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston6 hr
May 20, 10:04 AM CDTRiver Flood WarningOUNAtoka, Bryan71 hr
May 20, 2:17 PM CDTRiver Flood WarningOUNLogan, Payne14 hr

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.